| Model Number |
CNA0T4 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported during intraocular lens (iol) implant procedure, lens was inserted into the eye but did not eject fully.The iol was halfway out of the injector and it was removed with the removal of the injector.The surgery was completed on same day, with unspecified lens of same power.There was no patient harm.
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and the reported complaint could not be observed.Iol was returned outside of the device.The device was received in a blister tray inside the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned outside of the device adhered to the nozzle.Solution is dried on the iol.The product investigation could not identify the root cause for the reported complaint "inserted into the eye but the lens did not eject fully" as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.The reported complaint is lacking in relevant information such as viscoelastic used to complete a thorough investigation.Due to the lack of information, we are unable to verify if the product contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).